# SDR CA190610008

- Difficulty date: June 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 15,042 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12805149
- Condition: Broken
- Location: Nlg
- Part time: 15,042 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED THAT HE HAD NO GREEN GEAR DOWN AND LOCKED LIGHT INDICATION. HE COULD SEE THAT THE MAIN GEAR WAS DOWN, AND HE FLEW BY THE TOWER TO GET A VISUAL REPORT FROM THE CONTROLLER. THEY REPORTED THAT THE GEAR APPEARED TO BE DOWN. UPON LANDING AFTER TOUCHDOWN, THE NOSE GEAR COLLAPSED AND THE AIRCRAFT SETTLED ON ITS NOSE DAMAGING THE PROPELLER AND NOSE GEAR DOORS. UPON INSPECTION IT WAS FOUND THAT THE NOSE GEAR ACTUATOR HAD BROKEN AT THE BASE OF THE THREADED AREA. (TC# 20190610008)
